# SDR UIEA2023052300521

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BRACKET DAMAGE 5 EACH AT R/H UPR W-T-B FAIRING PNL 292DR( 1) IAW AMM 53-51-01-004-001 REV107 RMV PNL FITTING. 2) FABRICATED PARTS AND INSTALL PARTS IAW EI NO T2023A53M-1137 REV1 3) JOB COMPLETED AND CONDITION CHECK NORMAL. )
